Aa
A
A
Close
Avatar universal
Do the medications cause hair lost?
I am a 45 yr. old African Amercan women tha takes 5 high blood presure medicines one is benicar 40mg, coreg 25mg, Amlodipine 10mg BESYL, and Benazepril 20mg HCL. My hair will not grow in the top what is causing this to happen? Do I need to switch medicines? Please email me you answer @ ***@****
Cancel
1 Answers
Page 1 of 1
Avatar universal
Yes blood pressure medications CAN cause hair loss. Talk to your doctor and see if he can change some of the medications, IF this is what is causing your hair loss.

Are you on an ace inhibitor? I just started on this about a month ago and I read ace inhibitors can cause hair loss, so now I am worried about losing hair, again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hair Loss (Alopecia) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
Avatar universal
Blank
Oslo, Norway